The quadratic phase approximation method for solving optimal control problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 81-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_12_a8,
author = {V. A. Srochko},
title = {The quadratic phase approximation method for solving optimal control problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--88},
year = {1993},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_12_a8/}
}
V. A. Srochko. The quadratic phase approximation method for solving optimal control problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 81-88. http://geodesic.mathdoc.fr/item/IVM_1993_12_a8/